Alert archive / Illinois / Flash Flood Watches in 2013
Flash Flood Watch 9, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood watch at Jun 26, 2013, 3:16 AM CDT for 12 counties in Illinois. It took effect at Jun 26, 2013, 7:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2013, 3:16 AM CDT (08:16 UTC)
- In effect from
- Jun 26, 2013, 7:00 AM CDT
- Expired
- Jun 26, 2013, 3:05 PM CDT
- In force
- 8 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- None
Counties Champaign County, IL, Clark County, IL, Coles County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Macon County, IL, McLean County, IL, Moultrie County, IL, Piatt County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 92 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.3 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 741 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1385 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
187 WGUS63 KILX 260816 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 316 AM CDT WED JUN 26 2013 ...HEAVY RAIN MAY LEAD TO FLOODING IN EAST CENTRAL ILLINOIS... ILZ027>031-260930- /O.CAN.KILX.FF.A.0008.000000T0000Z-130626T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD- INCLUDING THE CITIES OF...GALESBURG...PEORIA 316 AM CDT WED JUN 26 2013 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL ILLINOIS HAS BEEN CANCELLED. AREAS AROUND GALESBURG...PEORIA...LACON...AND ROANOKE ARE NO LONGER IN THE WATCH. HEAVY RAIN DID NOT MATERIALIZE IN THIS AREA OVERNIGHT. WHILE THUNDERSTORMS LATER TODAY MAY PRODUCE HEAVY RAIN...A WIDESPREAD FLOOD THREAT DOES NOT APPEAR IMMINENT IN THESE AREAS. $$ ILZ038-043>046-053>057-062-063-261500- /O.NEW.KILX.FF.A.0009.130626T1200Z-130627T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MCLEAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...CHAMPAIGN... URBANA...DANVILLE...DECATUR...CHARLESTON...MATTOON 316 AM CDT WED JUN 26 2013 ...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS...INCLUDING THE FOLLOWING COUNTIES. IN CENTRAL ILLINOIS...DE WITT...MACON...MCLEAN...MOULTRIE AND PIATT. IN EAST CENTRAL ILLINOIS...CHAMPAIGN...CLARK...COLES... CUMBERLAND...DOUGLAS...EDGAR AND VERMILION. * FROM 7 AM CDT THIS MORNING THROUGH THIS EVENING. * WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES OCCURRED IN EAST CENTRAL ILLINOIS DURING THE NIGHT...ESPECIALLY FROM NEAR BLOOMINGTON...SOUTHEAST THROUGH CHAMPAIGN AND TUSCOLA...TO MARSHALL. ADDITIONAL RAINFALL AROUND AN INCH IS LIKELY TODAY AND EARLY THIS EVENING...WITH LOCALLY HIGHER TOTALS IN THE HEAVIER THUNDERSTORMS. THIS HEAVY RAIN MAY LEAD TO FLASH FLOODING... AS THE RAIN WILL BE COMING DOWN AT TORRENTIAL RATES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ GEELHART
2 follow-up statements
254 WGUS63 KILX 261431 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 931 AM CDT WED JUN 26 2013 ...HEAVY RAIN POSSIBLE THAT MAY LEAD TO FLOODING IN EAST CENTRAL ILLINOIS... ILZ038-043>046-053>057-062-063-262315- /O.CON.KILX.FF.A.0009.000000T0000Z-130627T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MCLEAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...CHAMPAIGN... URBANA...DANVILLE...DECATUR...CHARLESTON...MATTOON 931 AM CDT WED JUN 26 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS... INCLUDING THE FOLLOWING AREAS...IN CENTRAL ILLINOIS...DE WITT...MACON...MCLEAN...MOULTRIE AND PIATT. IN EAST CENTRAL ILLINOIS...CHAMPAIGN...CLARK...COLES...CUMBERLAND...DOUGLAS... EDGAR AND VERMILION. * THROUGH THIS EVENING * WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES OCCURRED IN EAST CENTRAL ILLINOIS DURING THE NIGHT...ESPECIALLY FROM NEAR BLOOMINGTON...SOUTHEAST THROUGH CHAMPAIGN AND TUSCOLA...TO MARSHALL. ADDITIONAL RAINFALL AROUND AN INCH IS LIKELY TODAY AND EARLY THIS EVENING...WITH LOCALLY HIGHER TOTALS IN THE HEAVIER THUNDERSTORMS. THIS HEAVY RAIN MAY LEAD TO FLASH FLOODING... AS THE RAIN WILL BE COMING DOWN AT TORRENTIAL RATES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ GOETSCH
362 WGUS63 KILX 262005 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 305 PM CDT WED JUN 26 2013 ILZ038-043>046-053>057-062-063-262115- /O.CAN.KILX.FF.A.0009.000000T0000Z-130627T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MCLEAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...CHAMPAIGN... URBANA...DANVILLE...DECATUR...CHARLESTON...MATTOON 305 PM CDT WED JUN 26 2013 ...FLASH FLOOD WATCH IS CANCELED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS HAS BEEN CANCELED. THE POTENTIAL FOR VERY HEAVY RAINFALL RATES HAS SHIFTED EAST OUT OF EAST CENTRAL ILLINOIS. ALTHOUGH A FEW THUNDERSTORMS REMAIN POSSIBLE THROUGH THIS EVENING...WIDESPREAD SLOW-MOVING STORMS ARE NOT EXPECTED AND THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELED. $$ BARKER
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Jun 26, 12:07 AM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Jun 26, 12:07 AM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1207 AM CDT WED JUN 26 2013 .DISCUSSION... ISSUED 900 PM CDT TUE JUN 25 2013 THE STORMS HAVE BECOME LESS NUMEROUS IN COVERAGE OVER THE LAST COUPLE OF HOURS...ALTHOUGH INDIVIDUAL CLUSTERS OF STORMS HAVE MAINTAINED SOME VIGOROUS UPDRAFTS WITH LARGE AMOUNTS OF MOISTURE ALOFT AND VERY HEAVY RAINFALL AND SOME HAIL. WITH COOLING OF SURFACE TEMPS...WE ARE LOSING SURFACE BASED CAPE. HOWEVER...STORMS APPEAR TO BE SURVIVING BY BECOMING ELEVATED...WITH A CONTINUED THREAT OF VERY HEAVY RAIN AND SOME HAIL...BUT LOWER CHANCES OF WIND DAMAGE. AS FOR THE TRENDS FOR THE REST OF THE NIGHT...WITH EACH SUCCESSIVE HOUR OF THE HRRR MODEL...IT HAS SLOWED DOWN THE ARRIVAL OF OUR LATE NIGHT CONVECTIVE COMPLEX FROM IOWA. IT HAS PICKED UP ON THE RENEWED CONVECTION IN OUR WESTERN COUNTIES AND IT SHOWS THEM PROGRESSING TO THE NORTHEAST THEN EAST. A LARGER COMPLEX OF STORMS IS STILL INDICATED TO ARRIVE IN OUR NW COUNTIES FROM THE NORTHWEST TOWARD 11Z/6AM. WILL KEEP AND EYE ON TIMING BASED ON SATELLITE AND RADAR TRENDS...BUT FOR NOW WILL ADJUST LIKELY POPS TO LATER TONIGHT FOR THE NW COUNTIES. WILL ALSO ADJUST THE WED MORNING LIKELY POPS BACK TO THE NORTHWEST INSTEAD OF JUST SOUTHEAST OF I-70. WE MAY BE SEEING THE HRRR CONTINUE TO ADJUST THE TIMING OF THE NEXT COMPLEX UNTIL IT BECOMES OUR MAIN SEVERE WEATHER PRODUCER DURING THE DAY ON WEDNESDAY. UPDATED WEATHER INFORMATION IS ALREADY AVAILABLE. && .AVIATION... ISSUED 1205 AM CDT WED JUN 26 2013 MAIN EMPHASIS IN THIS FORECAST PERIOD CONTINUES TO REVOLVE AROUND CONVECTION COVERAGE AND AFFECT ON CIGS AND VSBYS. LATEST SHORT TERM MODELS CONTINUE TO SUGGEST ANOTHER COMPLEX OF STORMS DEVELOPING ACROSS IOWA THEN TRACKING E/SE INTO CENTRAL ILLINOIS TOWARD DAWN. WILL CARRY PREDOMINANT THUNDER AFTER 11Z AT KPIA...THEN AFTER 13Z FURTHER EAST AT KDEC. AFTER A 3-4 HOUR PERIOD OF CONVECTION WEDNESDAY MORNING...A LULL IN THE ACTIVITY MAY DEVELOP. DUE TO UNCERTAINTY...WILL CONTINUE TO ONLY MENTION VCTS FROM MID MORNING THROUGH MID-AFTERNOON WHEN COLD FRONT PUSHES THROUGH THE AREA AND SHIFTS BETTER STORM CHANCES FURTHER EAST INTO INDIANA. WINDS WILL BE SOUTHERLY AT LESS THAN 10KT TONIGHT...THEN WILL BECOME WESTERLY BY WEDNESDAY AFTERNOON WITH SPEEDS AROUND 10 KTS WITH WIND DIR/SPEED QUITE VARIABLE IN AND NEAR TSRA. SMITH && .PREV DISCUSSION... ISSUED 300 PM CDT TUE JUN 25 2013 SEVERE STORM CHANCES WILL REMAIN THE FOCUS OVER THE NEXT 2 DAYS. FLASH FLOODING POTENTIAL TONIGHT IN THE NORTH WILL ALSO BE A CONCERN. BEYOND THAT...AN AIRMASS CHANGE IS PROJECTED FOR LATE THIS WEEK AND WEEKEND. HOWEVER...A CUTOFF UPPER LOW LINGERING OVER THE HEARTLAND WILL KEEP SHOWERS AND EVEN ISOLATED THUNDERSTORMS IN THE FORECAST THROUGH EARLY NEXT WEEK. SHORT TERM...TONIGHT THROUGH FRIDAY. WE DECIDED TO PUT OUR 5 NORTHERN COUNTIES IN A FLASH FLOOD THROUGH TONIGHT DUE TO PREVIOUS 3-5 INCH RAINS EARLY MONDAY MORNING AND THE POTENTIAL FOR ADDITIONAL VERY HEAVY RAINFALL RATES UP TO 2 INCHES AN HOUR WITH ANY THUNDERSTORMS THROUGH TONIGHT. PWATS REMAIN IN THE 1.7-1.9" RANGE...AND PERIODIC STORMS IN AN EAST-WEST LINE ACROSS N IL IS POSSIBLE. ADJUSTING OUR 12Z SOUNDING FOR CURRENT CONDITIONS SHOWS ML-CAPE VALUES APPROACHING 3500 J/KG ACROSS OUR AREA...WITH LITTLE TO NO CIN. VARIOUS BOUNDARIES ACROSS THE AREA FROM YESTERDAYS CONVECTION HAVE ALREADY BEGUN TO FIRE BETWEEN 18-19Z. WATER VAPOR PIX CONFIRM A SHORTWAVE IN THE FLOW ACROSS IOWA PROGRESSING EAST-NE. THAT WAVE SHOULD HELP RAMP UP THE COVERAGE OF STORMS AND POSSIBLY PUSH US INTO SEVERE WEATHER MODE. FREEZING LEVEL AT 14.4K FT MEANS HAIL WILL NEED INTENSE UPDRAFTS TO REACH SEVERE LEVELS /1"+/...BUT WE HAVE THE CAPE TO ACCOMPLISH THAT WITH THE STRONGEST STORMS. WIND SHEAR WILL BE GRADUALLY INCREASING AS WE HEAD INTO THIS EVENING...SO ROTATING SUPERCELLS WILL BE POSSIBLE AS THE EVENT PROGRESSES. THE LATEST HRRR IS INDICATING TWO PERIODS OF STORMS POSSIBLE. WE EXPECT A WAVE OF STORMS THIS EVENING THAT MAY BE FOLLOWED BY ANOTHER BOWING COMPLEX OF STORMS ROLLING INTO OUR AREA FROM IOWA REACHING KNOX COUNTY AROUND 06Z/1AM. THOSE STORMS MAY BE STILL AFFECTING OUR COUNTIES SE OF I-70 WED MORNING BEFORE THEY DEPART INTO INDIANA. WE WENT WITH SOME LIKELY POPS IN THE MORNING TO ACCOUNT FOR THAT. THEN A BREAK IN THE ACTION MAY DEVELOP THE REST OF WED MORNING AS THE ATMOSPHERE RECHARGES FOR THE AFTERNOON WAVE OF STRONG TO SEVERE STORMS. IT APPEARS THAT A LINE OF STORMS WILL DEVELOP ACROSS WEST CENTRAL ILLINOIS BY MID AFTERNOON...THEN PROGRESS EASTWARD. AN INCREASING LLJ IS EXPECTED TO COINCIDE WITH UPPER LEVEL WINDS VEERING TO THE NORTHWEST. THAT WILL INCREASE SHEAR AND HELICITY PARAMETERS AND RAMP UP THE THREAT OF ROTATING STORMS AND POSSIBLY A FEW TORNADOES...MAINLY EAST OF I-55. WE INCREASED POPS TO LIKELY IN THE EAST WEDNESDAY AFTERNOON TO ACCOUNT FOR THAT PERIOD OF SEVERE STORMS. STORMS SHOULD BE WINDING DOWN WED EVENING AS THE COMPLEX MOVES INTO INDIANA. THURSDAY AND THURSDAY NIGHT SHOULD BE PRIMARILY DRY...BUT A FEW DAYTIME SHOWERS WILL BE POSSIBLE IN THE EAST AS THE UPPER WAVE LINGERS ACROSS THE EAST...AND A FEW SHOWERS MAY REACH OUR SOUTHWESTERN COUNTIES THUR NIGHT AHEAD OF THE NEXT UPPER LEVEL WAVE. WE KEPT SLIGHT CHANCE POPS EVERYWHERE ON FRIDAY AS THAT WAVE PROGRESSES ACROSS IL. PRECIP SHOULD BE SPOTTY...AS COOLER AND LESS HUMID AIR BEGINS TO FLOW INTO THE AREA ON NORTHWEST WINDS. LONG TERM...SATURDAY THROUGH TUESDAY. WE EXPECT TO BE IN AN EXTENDED PERIOD UP UPPER LEVEL TROUGHING AS A CUT OFF LOW DEVELOPS ACROSS THE WESTERN GREAT LAKES AND RETROGRADES AND OSCILLATES OVER THE MIDWEST THROUGH EARLY NEXT WEEK. PERIODS OF SLIGHT CHANCE AND CHANCE POPS WILL PEPPER THE EXTENDED FORECAST AS A RESULT...DUE TO VARIOUS SHORTWAVE ROTATING AROUND THE UPPER LOW. RELATIVELY COOL AIR ALOFT WILL ALSO KEEP LAPSE RATES MODERATELY HIGH...AND FAVORABLE FOR ANY SUNS HEATING TO CREATE SHOWERS AND ISOLATED STORMS. TEMPS WILL SETTLE OUT WITH HIGHS IN THE UPPER 70S TO NEAR 80 AND LOWS IN THE LOWER 60S FOR MUCH OF THE EXTENDED PERIOD. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ILZ027>031. &&
Hazardous weather outlook, Jun 25, 3:31 PM CDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 331 PM CDT TUE JUN 25 2013 ILZ027>031-261100- KNOX-MARSHALL-PEORIA-STARK-WOODFORD- 331 PM CDT TUE JUN 25 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY EVENING...THEN AGAIN AFTER 1 AM AS ANOTHER COMPLEX ARRIVES IN CENTRAL IL FROM IOWA. THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. FLASH FLOODING WILL BE POSSIBLE DUE TO SATURATED GROUNDS FROM RAINS THE LAST COUPLE OF DAYS. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY THROUGH FRIDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY BETWEEN 3 PM UNTIL 9 PM...AND POSSIBLY AGAIN AFTER 1 AM TONIGHT. ILZ036-037-040-041-047-049-050-261100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-TAZEWELL- 331 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY EVENING...THEN AGAIN AFTER 2 AM AS ANOTHER COMPLEX ARRIVES IN CENTRAL IL FROM IOWA. THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. FOR INTERESTS ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY THROUGH FRIDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY BETWEEN 3 PM UNTIL 9 PM...AND POSSIBLY AGAIN AFTER 2 AM TONIGHT. ILZ038-042>046-048-051>055-057-261100- CHAMPAIGN-CHRISTIAN-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-MCLEAN- MENARD-MOULTRIE-PIATT-SANGAMON-VERMILION- 331 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR THIS EVENING OVER PARTS OF CENTRAL THROUGH EAST CENTRAL ILLINOIS. A FEW OF THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. ADDITIONAL STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN ARE ANTICIPATED VERY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM 3 PM UNTIL 10 PM. ILZ056-061>063-066>068-071>073-261100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE- RICHLAND-SHELBY- 331 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR OVER PARTS OF SOUTHEAST ILLINOIS TONIGHT. A FEW OF THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM UNTIL 11 PM. SHIMON
In the hours before
Special weather statement, Jun 25, 9:49 PM CDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
949 PM CDT TUE JUN 25 2013
ILZ027-029-260345-
KNOX-PEORIA-
949 PM CDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEORIA AND SOUTHEASTERN KNOX
COUNTIES UNTIL 1045 PM CDT...
AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRIMFIELD...OR 19 MILES NORTHWEST OF
PEORIA...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BRIMFIELD...
PRINCEVILLE...
DUNLAP...
PEORIA...
ROME...
CHILLICOTHE...
OTHER LOCATIONS AFFECTED INCLUDE...MONICA...KICKAPOO...ALTA AND
MOSSVILLE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4097 8947 4083 8953 4080 8956 4077 8955
4071 8958 4071 8999 4098 8999
TIME...MOT...LOC 0250Z 268DEG 20KT 4086 8991
BARNESSpecial weather statement, Jun 25, 10:14 PM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1014 PM CDT TUE JUN 25 2013
ILZ038-043>045-260415-
CHAMPAIGN-DE WITT-MCLEAN-PIATT-
1014 PM CDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DE WITT...NORTHERN
PIATT...SOUTHEASTERN MCLEAN AND WESTERN CHAMPAIGN COUNTIES UNTIL 1115
PM CDT...
AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES EAST OF WAPELLA...OR 8 MILES NORTHEAST
OF CLINTON...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WELDON...
FARMER CITY...
DE LAND...
MANSFIELD...
WHITE HEATH...
MAHOMET...
OTHER LOCATIONS AFFECTED INCLUDE...LANE...CLINTON LAKE DAM...DE WITT
AND GALESVILLE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3998 8826 4004 8875 4006 8875 4005 8883
4006 8890 4037 8891 4037 8817
TIME...MOT...LOC 0314Z 273DEG 21KT 4021 8883
BARNESLocal storm report, Jun 25, 10:15 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1015 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL 5 ENE CLINTON 40.18N 88.87W
06/25/2013 M0.88 INCH DE WITT IL EMERGENCY MNGR
0938 PM HAIL CUBA 40.49N 90.19W
06/25/2013 M0.75 INCH FULTON IL EMERGENCY MNGR
DIME-SIZED HAIL REPORTED IN CUBA.
0947 PM HAIL 5 SSW LAURA 40.85N 89.95W
06/25/2013 M0.88 INCH PEORIA IL EMERGENCY MNGR
&&
LAUFENBERGLocal storm report, Jun 25, 10:16 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1016 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM FLOOD 3 W IPAVA 40.35N 90.38W
06/25/2013 FULTON IL PUBLIC
SEVERAL INCHES OF WATER OVER US 136 BETWEEN IPAVA AND
TABLE GROVE. FROM COUNTY ESDA.
0417 PM HAIL 2 S DELAVAN 40.34N 89.54W
06/25/2013 M0.75 INCH TAZEWELL IL EMERGENCY MNGR
0417 PM TSTM WND GST 2 S DELAVAN 40.34N 89.54W
06/25/2013 E60.00 MPH TAZEWELL IL EMERGENCY MNGR
0443 PM HEAVY RAIN HAVANA 40.30N 90.06W
06/25/2013 M1.70 INCH MASON IL CO-OP OBSERVER
STORM TOTAL RAINFALL SINCE THIS MORNING.
0452 PM FLOOD 3 N NEW HOLLAND 40.23N 89.58W
06/25/2013 LOGAN IL EMERGENCY MNGR
COUNTY ROAD CLOSED DUE TO FLOODING...100TH AVENUE JUST
NORTH OF 2300 ST.
0505 PM TSTM WND GST MAHOMET 40.19N 88.40W
06/25/2013 M58.00 MPH CHAMPAIGN IL MESONET
58 MPH WIND GUST MEASURED AT MAHOMET...SWOP REPORT.
0505 PM TSTM WND DMG MAHOMET 40.19N 88.40W
06/25/2013 CHAMPAIGN IL EMERGENCY MNGR
TREE LIMBS BLOWN DOWN IN MAHOMET.
0515 PM HAIL MAHOMET 40.19N 88.40W
06/25/2013 M0.75 INCH CHAMPAIGN IL MESONET
0.5 INCH HAIL...UP TO 0.75 INCH HAIL...SWOP REPORT.
0631 PM TSTM WND GST 4 E URBANA 40.11N 88.13W
06/25/2013 M59.00 MPH CHAMPAIGN IL TRAINED SPOTTER
MEASURED 59 MPH WIND GUST.
0632 PM TSTM WND DMG VILLA GROVE 39.86N 88.16W
06/25/2013 DOUGLAS IL EMERGENCY MNGR
TREES AND POWER LINES BLOWN DOWN IN VILLA GROVE.
0639 PM HEAVY RAIN 1 N SAVOY 40.08N 88.25W
06/25/2013 M1.38 INCH CHAMPAIGN IL MESONET
MEASURED 1.38 INCHES OF RAIN SINCE 6 PM...STILL RAINING.
SWOP REPORT.
0650 PM TSTM WND GST 1 SE NEWMAN 39.79N 87.97W
06/25/2013 M63.00 MPH DOUGLAS IL TRAINED SPOTTER
MEASURED 63 MPH WIND GUST 1 MILE SE OF NEWMAN...CORN WAS
ALSO BLOWN DOWN.
0651 PM HEAVY RAIN WILLARD AIRPORT 40.04N 88.28W
06/25/2013 M1.07 INCH CHAMPAIGN IL ASOS
MEASURED 1.07 INCHES OF RAIN SINCE THE TOP OF THE HOUR AT
THE WILLARD AIRPORT IN CHAMPAIGN.
0655 PM TSTM WND DMG ARTHUR 39.72N 88.47W
06/25/2013 DOUGLAS IL EMERGENCY MNGR
POWER LINES BLOWN DOWN IN ARTHUR ON BOTH SIDES OF THE
COUNTY LINE...POWER LINES ALSO BLOWN DOWN IN NEWMAN AT
7PM.
0700 PM TSTM WND DMG NEWMAN 39.80N 87.99W
06/25/2013 DOUGLAS IL TRAINED SPOTTER
2-FOOT DIAMATER TREE LIMB AND POWER LINES BLOWN DOWN ON
LYTLE STREET IN NEWMAN.
0705 PM TSTM WND DMG DANVILLE 40.14N 87.62W
06/25/2013 VERMILION IL EMERGENCY MNGR
2-FOOT DIAMETER TREE BLOWN DOWN ON CAR IN DANVILLE.
0705 PM TSTM WND DMG DANVILLE 40.14N 87.62W
06/25/2013 VERMILION IL EMERGENCY MNGR
TREE BLOWN BLOWN DOWN AT BOWMAN AND SEMINARY
STREETS...POWER LINES BLOWN DOWN AS WELL.
0733 PM HAIL MACON 39.71N 89.00W
06/25/2013 E1.00 INCH MACON IL EMERGENCY MNGR
ESTIMATED 1 INCH DIAMATER HAIL...RELAYED THROUGH EMA.
0818 PM HAIL ASTORIA 40.23N 90.36W
06/25/2013 M1.75 INCH FULTON IL MESONET
MEASURED GOLF BALL SIZED HAIL IN ASTORIA.
0921 PM HAIL SHIRLEY 40.42N 89.03W
06/25/2013 M1.00 INCH MCLEAN IL FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTED 1-INCH DIAMETER HAIL IN SHIRLEY.
0938 PM HAIL CUBA 40.49N 90.19W
06/25/2013 M0.75 INCH FULTON IL EMERGENCY MNGR
DIME-SIZED HAIL REPORTED IN CUBA.
0947 PM HAIL 5 SSW LAURA 40.85N 89.95W
06/25/2013 M0.88 INCH PEORIA IL EMERGENCY MNGR
1012 PM HAIL 5 ENE CLINTON 40.18N 88.87W
06/25/2013 M0.88 INCH DE WITT IL EMERGENCY MNGR
&&
LAUFENBERGSpecial weather statement, Jun 25, 10:58 PM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1058 PM CDT TUE JUN 25 2013
ILZ029-036-260500-
FULTON-PEORIA-
1058 PM CDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FULTON AND
SOUTHWESTERN PEORIA COUNTIES UNTIL MIDNIGHT CDT...
AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CANTON...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FARMINGTON...
TRIVOLI...
GLASFORD...
HANNA CITY...
BELLEVUE...
BARTONVILLE...
OTHER LOCATIONS AFFECTED INCLUDE...NORRIS...SMITHVILLE...NORWOOD AND
PEORIA INTERNATIONAL AIRPORT.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4082 8969 4062 8964 4060 8966 4057 8965
4056 8968 4056 8971 4055 8975 4055 8978
4054 8979 4052 9010 4066 9016
TIME...MOT...LOC 0358Z 257DEG 15KT 4063 9003
BARNESLocal storm report, Jun 25, 11:16 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1116 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL OAKLEY 39.85N 88.82W
06/25/2013 M1.75 INCH MACON IL PUBLIC
RELAYED THROUGH WAND-TV FACEBOOK PAGE.
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:48 PM CDT | Special Weather Statement | ILX | Cass | 57 min |
| Jun 25, 8:00 PM CDT | Special Weather Statement | ILX | Clark | 60 min |
| Jun 25, 8:46 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 44 min |
| Jun 25, 8:54 PM CDT | Special Weather Statement | ILX | Douglas | 66 min |
| Jun 25, 9:06 PM CDT | Severe Thunderstorm Warning | ILX | Douglas, Moultrie, Piatt | 39 min |
| Jun 25, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason | 52 min |
| Jun 25, 9:32 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 43 min |
| Jun 25, 9:49 PM CDT | Special Weather Statement | ILX | Peoria | 56 min |
| Jun 25, 10:14 PM CDT | Special Weather Statement | ILX | DeWitt | 61 min |
| Jun 25, 10:58 PM CDT | Special Weather Statement | ILX | Peoria | 62 min |
| Jun 26, 12:34 AM CDT | Areal Flood Advisory | ILX | Champaign, Coles, Douglas, Edgar, Piatt, Vermilion | 6 hr |
| Jun 26, 4:08 AM CDT | River Flood Warning | ILX | Piatt | 3 days |
| Jun 26, 9:48 AM CDT | River Flood Warning | ILX | Fulton, Knox | 9 hr |
| Jun 26, 11:31 AM CDT | Areal Flood Advisory | ILX | Clark, Coles, Cumberland, Edgar | 6 hr |
| Jun 26, 12:14 PM CDT | Special Weather Statement | ILX | Crawford, Lawrence | 61 min |
| Jun 26, 12:43 PM CDT | Flash Flood Warning | ILX | Crawford, Lawrence | 6 hr |
| Jun 26, 3:59 PM CDT | Flash Flood Warning | ILX | Clark, Coles, Edgar | 6 hr |
| Jun 26, 4:01 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence, Richland | 59 min |
Nearby
Flash Flood Watches in Illinois, 2013Every flash flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.